# SDR QMLA2015040415023

- Difficulty date: April 4, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N348AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7248
- Aircraft time: 1,281 hours, 5,604 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 1,281 hours, 5,604 cycles
- System (JASC): 2612 · Fire Detection
- Part: Test Switch
- Part number: 5279
- Condition: Faulty
- Location: Fire Warning
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE PILOT REPORTED A FIRE LIGHT ILLUMINATION WHILE ON APPROACH TO THE BASE.  LANDED THE ACFT & VERIFIED THERE WAS NO EVIDENCE OF FIRE OR SMOKE IN ENG BAY AREA.  THE MECHANIC ALSO VERIFIED THE PILOTS FINDINGS.  CYCLED THE FIRE TEST SWITCH NUMEROUS TIMES & FOUND THAT THE LIGHT WOULD NOT EXTINGUISH.  THE SWITCH WAS DETERMINED TO BE THE SOURCE OF THE DISCREPANCY.  THE FIRE TEST SWITCH WAS THEN R & R.  THE ACFT WAS SUBSEQUENTLY RETURNED TO SERVICE, FOLLOWING A SUCCESSFUL OPERATIONAL CHECKOUT.
